Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 324, NWS Fort Worth, TX

May 21, 2011Lampasas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 21, 2011, 5:10 PM CDT for Lampasas County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2011, 5:10 PM CDT (22:10 UTC)
Expired
May 21, 2011, 6:15 PM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Lampasas County, TX

The radar

The Ft Hood radar (KGRK), 92 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 5:50 PM CDTHAIL 47 N Kempner, TXFELL NEAR FM 1113 AND CR 3295 INSIDE THE LAMPASAS COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-337 J/kg
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WUUS54 KFWD 212210
SVRFWD
TXC281-212315-
/O.NEW.KFWD.SV.W.0324.110521T2210Z-110521T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5      
  MILES NORTHWEST OF LAMPASAS...AND MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3137 9828 3143 9815 3108 9791 3103 9791
      3103 9840
TIME...MOT...LOC 2210Z 271DEG 16KT 3133 9813

$$


DUNN
3 follow-up statements
562 
WWUS54 KFWD 212228
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT SAT MAY 21 2011

TXC281-212315-
/O.CON.KFWD.SV.W.0324.000000T0000Z-110521T2315Z/
LAMPASAS TX-
528 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN LAMPASAS COUNTY...

AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES 
NORTHWEST OF LAMPASAS...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3124 9824 3142 9815 3108 9791 3103 9791
      3103 9827 3113 9834
TIME...MOT...LOC 2228Z 248DEG 25KT 3114 9821

$$


CAVANAUGH
905 
WWUS54 KFWD 212257
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT SAT MAY 21 2011

TXC281-212315-
/O.CON.KFWD.SV.W.0324.000000T0000Z-110521T2315Z/
LAMPASAS TX-
557 PM CDT SAT MAY 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN LAMPASAS COUNTY...

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO THE 
SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED OVER EAST CENTRAL LAMPASAS COUNTY...MOVING EAST AT 
25 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT KEMPNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3104 9806 3109 9809 3127 9823 3142 9815
      3108 9791 3103 9791
TIME...MOT...LOC 2256Z 252DEG 24KT 3116 9799

$$


CAVANAUGH
422 
WWUS54 KFWD 212311
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT SAT MAY 21 2011

TXC281-212320-
/O.EXP.KFWD.SV.W.0324.000000T0000Z-110521T2315Z/
LAMPASAS TX-
611 PM CDT SAT MAY 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMPASAS COUNTY
EXPIRES AT 615 PM CDT...

AT 610 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS OVER CENTRAL LAMPASAS COUNTY.

LAT...LON 3104 9806 3109 9809 3127 9823 3142 9815
      3108 9791 3103 9791
TIME...MOT...LOC 2310Z 252DEG 24KT 3119 9789

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:28 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 21, 3:28 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT SAT MAY 21 2011

.DISCUSSION...

THIS AFTERNOON AND THIS EVENING...TSTM ACTIVITY CONTINUES TO
DEVELOP ALONG THE DRYLINE NEAR HAMILTON/MILLS COUNTY THIS
AFTERNOON. CUMULUS CONTINUES TO DEVELOP ALONG THE DRYLINE FURTHER
NORTH TOWARDS THE METROPLEX WHICH INDICATES THAT EARLIER
ASSUMPTIONS ABOUT THE PLACEMENT OF DEEPER GULF MOISTURE WERE
WRONG. LARGE SCALE SUPPORT IS STILL LACKING...AND WEAK LARGE SCALE
FORCING FOR SUBSIDENCE MAY CONTINUE TO BE A LIMITING FACTOR FOR
TSTM COVERAGE THIS AFTERNOON. HOWEVER AT THIS TIME ANY LARGE SCALE
SUBSIDENCE SEEMS TO BE HAVING LITTLE EFFECT ON CONVECTIVE
INITIATION ALONG THE DRYLINE...SO WOULD EXPECT STORMS TO CONTINUE
TO DEVELOP FOR THE REMAINDER OF THE AFTERNOON HRS. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT ALONG THE DRYLINE THROUGH 9
PM CDT. IF CONVECTION CONTINUES TO DEVELOP NORTH ON THE DRYLINE
THE WATCH WILL LIKELY BE EXTENDED IN AERIAL COVERAGE WITHIN THE
NEXT COUPLE OF HOURS. THE SUBTROPICAL JET ALOFT COMBINED WITH A
VERY UNSTABLE AIRMASS WILL SUPPORT AN ORGANIZED CONVECTIVE MODE
THIS AFTERNOON. STORMS WILL LIKELY BE SUPERCELLS TO START OFF AND
MAY GROW UPSCALE INTO A LINEAR MCS ASSUMING CONVECTION CONTINUES
TO DEVELOP ALONG MUCH THE DRYLINE ALL AFTERNOON. VERY LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS
THIS AFTERNOON AND THIS EVENING. ANY DISCRETE SUPERCELL WILL HAVE
AN ATTENDANT TORNADO THREAT THROUGH SUNSET.

EXPECT CONVECTION TO DIMINISH FAIRLY QUICKLY AFTER SUNSET AS LARGE
SCALE FORCING WILL NOT SUPPORT ADDITIONAL CONVECTIVE DEVELOPMENT
IN THE ABSENCE OF STRONG HEATING. A NOTABLE EXCEPTION IS ANY WELL
ORGANIZED LINEAR MCS WILL LIKELY CONTINUE TO THRIVE AS THE
INCREASE IN LOW LEVEL WINDS ASSOCIATED WITH THE LOW LEVEL JET
AFTER SUNSET WILL HELP TO SUSTAIN A COLD POOL DRIVEN CONVECTIVE
SYSTEM.

SUNDAY AND SUNDAY NIGHT...A WEAK UPPER LEVEL DISTURBANCE IS
EXPECTED TO TRANSLATE EAST OVER THE DRYLINE IN NORTH CENTRAL TX
DURING THE AFTERNOON HRS. A MOIST AND VERY UNSTABLE AIRMASS WILL
REMAIN IN PLACE EAST OF THE DRYLINE. MODEL GUIDANCE REMAINS VERY
CONSISTENT IN DEVELOPING STRONG CONVECTION IN NORTH CENTRAL TX
SUNDAY AFTERNOON. CONVECTION IS EXPECTED TO ORGANIZE INTO AN MCS
QUICKLY AFTER INITIATION AND THEN PROPAGATE SOUTHEAST INTO NORTH
TX LATE SUNDAY AFTERNOON AND INTO THE EVENING HRS. LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY SEVERE WEATHER
HAZARDS ASSOCIATED WITH THIS MCS.

THE UPCOMING WORK WEEK...MADE LITTLE IN THE WAY OF CHANGES TO THE
FORECAST BEYOND TOMORROW. EXPECT THAT ANY REMNANT OUTFLOW FROM
SUNDAY NIGHTS CONVECTION WILL PLAY AN IMPORTANT ROLE IN CONVECTIVE
REDEVELOPMENT ON MONDAY AND HAVE MAINTAINED THE BROAD BRUSHED 20
POPS FROM PREVIOUS FORECAST. THE DRYLINE WILL LIKELY BE ACTIVE
ONCE AGAIN ON TUESDAY WITH SUPPORTIVE WIND SHEAR PROFILES FOR
SUPERCELL THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL ALL BE POSSIBLE WITH STORMS ON TUESDAY. ON
WEDNESDAY...SHOULD SEE TSTMS DEVELOP IN THE AFTERNOON ALONG A WEAK
COLD FRONT MOVING SOUTHEAST THRU THE AREA...MAINTAINED POPS OVER
THE SOUTHEASTERN HALF OF THE CWA FOR NOW BASED ON THE EXPECTED
POSITION OF THE FRONT WEDNESDAY AFTERNOON.

THE END OF THE WEEK LOOKS TO REMAIN DRY FOR NOW AS UPPER LEVEL
RIDGING BUILDS BACK OVER NORTH TX. THE PASSAGE OF THE COLD FRONT
ON WEDNESDAY SHOULD SCOUR DEEPER GULF MOISTURE OUT OF THE REGION
MAKING AFTERNOON ISOLATED TSTM ACTIVITY LESS LIKELY.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  90  69  89  73 /  20  30  50  20  10
WACO, TX              74  91  73  90  74 /  30  10  30  20  10
PARIS, TX             71  86  69  86  70 /  30  10  50  20  10
DENTON, TX            72  90  68  87  70 /  20  30  50  20  20
MCKINNEY, TX          71  88  68  86  71 /  20  20  50  20  10
DALLAS, TX            74  90  70  89  73 /  20  20  50  20  10
TERRELL, TX           73  88  71  88  72 /  30  10  50  20  10
CORSICANA, TX         73  90  72  89  72 /  30  10  30  20  10
TEMPLE, TX            74  90  72  89  73 /  30  10  20  20  10
MINERAL WELLS, TX     69  91  68  89  67 /  10  40  60  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 21, 3:39 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT SAT MAY 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
339 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BOWIE TO MINERAL
WELLS AND COMANCHE LINE THIS AFTERNOON AND THIS EVENING. SOME OF
THE STORMS MAY BE SEVERE AND THE BEST POTENTIAL FOR SEVERE STORMS
WILL BE SOUTH OF INTERSTATE 20. LARGE HAIL AND STRONG WINDS ARE
THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ON SUNDAY...A COMPLEX OF THUNDERSTORMS WILL LIKELY AFFECT A LARGE
PORTION OF NORTH TEXAS. THE HIGHEST THUNDERSTORM CHANCES ARE
ACROSS THE NORTHERN TWO-THIRDS OF NORTH TEXAS. SEVERE WEATHER CAN
BE EXPECTED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

LOW CHANCES FOR STORMS AND SEVERE WEATHER WILL CONTINUE MONDAY
THROUGH WEDNESDAY ACROSS VARYING PARTS OF NORTH TEXAS. ISOLATED
TORNADOES WILL BE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUESTED THIS AFTERNOON AND
EVENING...ESPECIALLY SOUTH OF INTERSTATE 20.

82/JLD

In the hours before

Local storm report, May 21, 3:11 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             HAMILTON                31.70N  98.12W
05/21/2011  E1.75 INCH       HAMILTON           TX   LAW ENFORCEMENT

            US 281 AND 2905 ON THE NORTH SIDE OF HAMILTON
Local storm report, May 21, 3:48 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             SHIVE                   31.62N  98.23W
05/21/2011  E1.00 INCH       HAMILTON           TX   LAW ENFORCEMENT
Local storm report, May 21, 4:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             GRANBURY                32.45N  97.80W
05/21/2011  E1.75 INCH       HOOD               TX   LAW ENFORCEMENT

            QUARTER TO GOLF BALL HAIL IN GRANBURY
Local storm report, May 21, 4:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
423 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             9 S BLUFF DALE          32.22N  98.02W
05/21/2011  E2.75 INCH       ERATH              TX   LAW ENFORCEMENT
Local storm report, May 21, 4:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
430 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             9 S BLUFF DALE          32.22N  98.02W
05/21/2011  E1.50 INCH       ERATH              TX   LAW ENFORCEMENT
Local storm report, May 21, 4:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT SAT MAY 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             CLAIRETTE               32.03N  98.12W
05/21/2011  E1.75 INCH       ERATH              TX   LAW ENFORCEMENT

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 20, 7:03 PM CDTSevere Thunderstorm WarningFWDVan Zandt57 min
May 20, 7:11 PM CDTSevere Thunderstorm WarningFWDLimestone49 min
May 20, 7:13 PM CDTFlash Flood WarningFWDAnderson, Freestone, Limestone, Robertson3 hr
May 20, 7:23 PM CDTSpecial Weather StatementFWDMilam, Robertson22 min
May 20, 7:36 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson54 min
May 20, 7:37 PM CDTRiver Flood WarningFWDDallas4 hr
May 20, 7:58 PM CDTSevere Thunderstorm WarningFWDLimestone62 min
May 20, 8:12 PM CDTSevere Thunderstorm WarningFWDLeon63 min
May 20, 8:26 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson64 min
May 20, 9:21 PM CDTFlash Flood WarningFWDMilam, Robertson3 hr
May 20, 9:26 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson64 min
May 20, 9:33 PM CDTRiver Flood WarningFWDHunt11 hr
May 20, 9:33 PM CDTRiver Flood WarningFWDHunt, Rockwall11 hr
May 20, 9:42 PM CDTSevere Thunderstorm WarningFWDAnderson, Leon63 min
May 20, 11:47 PM CDTAreal Flood WarningFWDAnderson, Leon3 hr
May 21, 12:13 AM CDTAreal Flood WarningFWDMilam, Robertson3 hr
May 21, 4:20 AM CDTDense Fog AdvisoryFWDBell, Bosque, Collin, Cooke, Coryell, Dallas and 17 more5 hr
May 21, 1:54 PM CDTSpecial Weather StatementFWDMills36 min
May 21, 2:41 PM CDTSpecial Weather StatementFWDHamilton34 min
May 21, 2:51 PM CDTSevere Thunderstorm WarningFWDHamilton54 min
May 21, 3:13 PM CDTSevere Thunderstorm WarningFWDErath47 min
May 21, 3:37 PM CDTSevere Thunderstorm WarningFWDMills38 min
May 21, 3:39 PM CDTSevere Thunderstorm WarningFWDHood, Somervell66 min
May 21, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton64 min
May 21, 3:52 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas38 min
May 21, 4:08 PM CDTSevere Thunderstorm WarningFWDLampasas67 min
May 21, 4:12 PM CDTSevere Thunderstorm WarningFWDMills21 min
May 21, 4:27 PM CDTTornado WarningFWDCoryell, Hamilton63 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
May 21, 5:34 PM CDTSevere Thunderstorm WarningFWDHamilton56 min
May 21, 5:37 PM CDTSevere Thunderstorm WarningFWDCoryell53 min
May 21, 6:26 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
May 21, 6:59 PM CDTSevere Thunderstorm WarningFWDLampasas47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.